Matrix solution of coupled differential equations and looped car following models

Research output: Contribution to journalArticle

LanguageEnglish
Pages59-65
JournalTeaching Mathematics and its Applications
Volume27
Issue number2
Publication statusPublished - Feb 2008

Cite this

@article{9531205340734cb9a53991bc98043ebb,
title = "Matrix solution of coupled differential equations and looped car following models",
author = "M McCartney",
year = "2008",
month = "2",
language = "English",
volume = "27",
pages = "59--65",
journal = "Teaching Mathematics and its Applications",
issn = "0268-3679",
number = "2",

}

Matrix solution of coupled differential equations and looped car following models. / McCartney, M.

In: Teaching Mathematics and its Applications, Vol. 27, No. 2, 02.2008, p. 59-65.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Matrix solution of coupled differential equations and looped car following models

AU - McCartney, M

PY - 2008/2

Y1 - 2008/2

M3 - Article

VL - 27

SP - 59

EP - 65

JO - Teaching Mathematics and its Applications

T2 - Teaching Mathematics and its Applications

JF - Teaching Mathematics and its Applications

SN - 0268-3679

IS - 2

ER -